Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have bleeding. Have irregular periods always. Took duphaston medicine. Is this normal?

Hello Doctor, My wife has been getting irregular periods. We have been married for 11 months and after our honeymoon her periods became relatively regular until the last 2 periods. The doctor advised her to take duphaston and after taking it for 5 days now she noticed small amounts of bleeding. Is this normal?
Thanks for your help.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
You didn't mention why she is taking duphaston.
If it is used for delayed menstruation, after using it for 5 days, it will induce withdrawal bleeding.
If the duphaston is prescribed in 20 to 25 days course etc. to regulate the periods, then the bleeding she had could be breakthrough bleeding.
So you once consult your doctor discuss these possibilities and follow her advice.
For more details you can ask me through:
Take care.

Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor